# SDR RU3A201904254013

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- Aircraft time: 12,287 hours, 5,036 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLT, LEFT ENG FUEL LOW PRE LT ILLUM. MOMENTARILY AND WENT OUT.  A SLIGHT FUEL SMELL WAS DETECTED.  ON DESCENT WHEN APU STARTED, A STRONG FUEL SMELL FILLED CABIN-SHUT APU DOWN.  OPERATIONAL CHECK OF #1 ENGINE WITH NO DEFECTS NOTED.APU ECU NOTED NO START EVENT PRIOR TO SUCCESSFUL START IN FLT.  APU GROUND START AND OPERATION CHECK GOOD WITH NO FUEL SMELL.
